# SDR AALA202506021487

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 34,244 hours, 11,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 26ABC WHITE SEAT MOUNTED EMERGENCY AISLE LIGHT INOPERATIVE. MAINTENANCE FOUND LOOSE CONNECTOR 7260VC AT LOWER SIDEWALL OF SEAT ROW 26ABC, RECONNECTED CONNECTOR AND ACCOMPLISHED A SATRISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
